Serik Sagitov

Professor at Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

Head of the division of Applied Mathematics and Statistics.Research interests: branching processes, coalescent theory, population genetics, mathematical phylogenetics, stochastic demography.http://www.math.chalmers.se/~serik/

Source: chalmers.se

Projects

2011–2015

Mathematical phylogenetics

Serik Sagitov Applied Mathematics and Statistics
Krzysztof Bartoszek Mathematical Statistics
Mathematical Sciences

2015–2017

New results for classical stochastic population models

Serik Sagitov Applied Mathematics and Statistics
Alexey Lindo Mathematical Statistics
Mathematical Sciences

2017–

Stochastically monotone Markov chains

Serik Sagitov Applied Mathematics and Statistics
Mathematical Sciences

2016–2016

Gaussian random field based models for the porous structure of pharmaceutical film coatings

Serik Sagitov Applied Mathematics and Statistics
Sandra Eriksson Barman Applied Mathematics and Statistics
The Royal Swedish Academy of Science

2011–2013

Stochastic models of gene and species trees

Serik Sagitov Applied Mathematics and Statistics
Swedish Research Council (VR)

9 publications exist
There might be more projects where Serik Sagitov participates, but you have to be logged in as a Chalmers employee to see them.

Publications

2017

Limit Theorems for Pure Death Processes Coming Down From Infinity

Serik Sagitov, Thibaut France
Journal of Applied Probability. Vol. 54 (3), p. 720-731
Journal article
2017

Tail generating functions for extendable branching processes

Serik Sagitov
Stochastic Processes and their Applications. Vol. 127 (5), p. 1649-1675
Journal article
2016

Defective Galton-Watson processes

Serik Sagitov, Carmen Minuesa
Preprint
2016

A special family of Galton-Watson processes with explosions

Serik Sagitov, Alexey Lindo
Lecture Notes in Statistics, Workshop on Branching Processes and their Applications, WBPA 2015, Badajoz, Spain, 7-10 April 2015. Vol. 219, p. 237-254
Paper in proceedings
2015

General linear-fractional branching processes with discrete time.

Alexey Lindo, Serik Sagitov
Preprint
2015

Phylogenetic confidence intervals for the optimal trait value

K. Bartoszek, Serik Sagitov
Journal of Applied Probability. Vol. 52 (4), p. 1115-1132
Journal article
2015

A consistent estimator of the evolutionary rate

Krzysztof Bartoszek, Serik Sagitov
Journal of Theoretical Biology. Vol. 371, p. 69-78
Journal article
2015

Skeletons of near-critical Bienaymé-Galton-Watson branching processes

Serik Sagitov, Maria Conceicao Serra
Advances in Applied Probability. Vol. 47 (2), p. 530-544
Journal article
2015

Asymptotic results for the number of Wagner's solutions to a generalised birthday problem

Alexey Lindo, Serik Sagitov
Statistics and Probability Letters. Vol. 107, p. 356-361
Journal article
2014

A Consistent Estimator of the Evolutionary Rate

Serik Sagitov, Krzysztof Bartoszek
Preprint
2013

Linear-fractional branching processes with countably many types

Serik Sagitov
Stochastic Processes and their Applications. Vol. 123 (8), p. 2940-2956
Journal article
2013

Extinction times for a birth-death process with weak competition

Serik Sagitov, A. Shaimerdenova
Lithuanian Mathematical Journal. Vol. 53 (2), p. 220-234
Journal article
2013

Evolution of branching processes in a random environment

Fima C. Klebaner, E. Dyakonova, Serik Sagitov
Proceedings of the Steklov Institute of Mathematics. Vol. 282 (1), p. 220-242
Journal article
2013

Evolutionary branching in a stochastic population model with discrete mutational steps

Serik Sagitov, Bernhard Mehlig, Peter Jagers et al
Theoretical Population Biology. Vol. 83 (1), p. 145-154
Journal article
2013

Statistical Inference of Allopolyploid Species Networks in the Presence of Incomplete Lineage Sorting.

Robert Graham Jones, Serik Sagitov, Bengt Oxelman
Systematic Biology. Vol. 62 (3), p. 467-478
Journal article
2013

Time to a single hybridization event in a group of species with unknown ancestral history

Krzysztof Bartoszek, Robert Graham Jones, Bengt Oxelman et al
Journal of Theoretical Biology. Vol. 322, p. 1-6
Journal article
2013

Decomposition of supercritical linear-fractional branching processes

Serik Sagitov, Altynay Shaimerdenova
Applied Mathematics. Vol. 4 (2), p. 352-359
Journal article
2012

A Decomposable Branching Process in a Markovian Environment

V.A. Vatutin, E. Dyakonova, Peter Jagers et al
International Journal of Stochastic Analysis (Article ID 694285)
Journal article
2012

Interspecies correlation for neutrally evolving traits

Serik Sagitov, Krzysztof Bartoszek
Journal of Theoretical Biology. Vol. 309, p. 11-19
Journal article
2012

Linkage Disequilibrium Under Recurrent Bottlenecks

Elke Schaper, Anders Eriksson, Marina Rafajlovic et al
Genetics. Vol. 190 (1), p. 217-229
Journal article
2011

Stochasticity in the adaptive dynamics of evolution: the bare bones

Peter Jagers, Serik Sagitov, Fima C. Klebaner et al
Journal of Biological Dynamics. Vol. 5 (2), p. 147-162
Journal article
2011

Survival of branching processes in random environments

Elena Dyakonova, Vladimir Vatutin, Serik Sagitov
Preprint
2010

The total branch length of sample genealogies in populations of variable size

Anders Eriksson, Bernhard Mehlig, Marina Rafajlovic et al
Genetics. Vol. 186 (2), p. 601-611
Journal article
2010

Coalescent approximation for structured populations in a stationary random environment

Serik Sagitov, Peter Jagers, V.A. Vatutin
Theoretical Population Biology. Vol. 78 (3), p. 192-199
Journal article
2009

Multitype Bienayme-Galton-Watson processes escaping extinction.

Serik Sagitov, Maria Conceicao Serra
Adv. Appl. Prob.. Vol. 41, p. 225-246
Journal article
2008

An accurate model for genetic hitchhiking

Anders Eriksson, Pontus Fernström, Bernhard Mehlig et al
Genetics. Vol. 178 (1), p. 439-451
Journal article
2008

General branching processes in discrete time as random trees.

Peter Jagers, Serik Sagitov
Bernoulli. Vol. 14 (4), p. 949-962
Journal article
2008

Reduced branching processes with very heavy tails

Andreas Lagerås, Serik Sagitov
Journal of Applied Probability. Vol. 45 (1), p. 190-200
Journal article
2007

On the Path to Extinction

Peter Jagers, Fima Klebaner, Serik Sagitov
PNAS. Vol. 104, p. 6107--6111-
Journal article
2007

Transformations of Galton--Watson processes and linear fractional reproduction

Fima Klebaner, Uwe Rösler, Serik Sagitov
Adv. Appl. Prob.. Vol. 39
Journal article
2007

Multitype Galton-Watson processes escaping extinction

Serik Sagitov, Maria Conceicao Serra
Preprint
2007

Markovian Paths to Extinction

Peter Jagers, Fima Klebaner, Serik Sagitov
Adv. Appl. Prob.. Vol. 39, p. 569-587
Journal article
2005

The coalescent effective size of age-structured populations.

Serik Sagitov, Peter Jagers
Annals of Applied Probability. Vol. 15, p. 1778-1797
Journal article
2005

Reversed Galton-Watson processes in the linear fractional case

Peter Jagers, Serik Sagitov
Preprint
2004

Convergence to the coalescent in populations of substantially varying size

Peter Jagers, Serik Sagitov
J. Appl. Prob.. Vol. 41, p. 368-378
Journal article
2004

The coalescent effective size of age-structured populations

Serik Sagitov, Peter Jagers
Preprint
2004

Convergence to the coalescent in populations of substantially varying size.

Peter Jagers, Serik Sagitov
Journal of Applied Probability. Vol. 41 (2), p. 368-378
Journal article
2003

Convergence to the coalescent with simultaneous multiple mergers.

Serik Sagitov
Journal of Applied Probability. Vol. 40, p. J. Appl. Prob.839-854
Journal article
2003

Coalescent patterns in exchangeable diploid population models

Martin Möhle, Serik Sagitov
J. Math. Biol.. Vol. 47, p. 337-352
Journal article
2002

The age of a Galton-Watson population with geometric offspring distribution

Fima Klebaner, Serik Sagitov
J. Appl. Prob.. Vol. 39, p. 1-13
Journal article
2001

A classification of coalescent processes for haploid exchangeable population models

Martin Möhle, Serik Sagitov
Ann. Prob.. Vol. 29, p. 1547-1562
Journal article
2000

The growth of general population-size-dependent branching processes year by year

Peter Jagers, Serik Sagitov
J. Appl. Prob.. Vol. 37 (1), p. 1-14
Journal article
1999

The general coalescent with asynchronous mergers of ancestral lines

Serik Sagitov
J. Appl. Prob.. Vol. 36, p. 1116-1125
Journal article
1998

Limit processes for age-dependent branching particle systems

Ingemar Kaj, Serik Sagitov
Journal of Theoretical Probability. Vol. 11, p. 225-257
Journal article